Pfizer: What is Parsons Turner Syndrome?

In a report published at the end of March, the National Agency for the Safety of Medicines and Health Products (ANSM) alerted of the re-emergence of Parsonage-Turner syndrome after vaccination against Covid-19 with Pfizer.

Often caused by stress or a viral infection, atrophic neuralgia or Parsonage-Turner syndrome can also occur after vaccination. In its report last month, ANSM identified 43 cases detected since the start of injections of Pfizer-BioNTech’s vaccines against Covid-19 in France, including 27 cases between September 2021 and March 2022.

This syndrome is characterized by inflammation of the brachial plexus, a group of nerves located in the shoulder and collarbone, which occurs mainly at night, according to Women’s magazine. After this first stage, which is characterized by severe pain in the neck and shoulder, a decrease in muscle tone and then a loss of muscle mass in the shoulder is observed.

Besides acute pain, other symptoms are increased sensitivity of the skin, a sensation of burning and electric shock, as well as stenosis, that is, pathological narrowing of the organ.

In terms of treatments, administration of cortisone is effective against this syndrome, just asAcupuncture and hearing therapy, which greatly reduce pain.

Between December 27, 2020 and March 24, 2022, of the 109,511,000 injections of the Pfizer vaccine against Covid-19 that were administered in France, 97,043 cases of adverse effects were detected by ANSM.

See also  'Suspicion' of about fifty patients, according to ARS

LEAVE A REPLY

Please enter your comment!
Please enter your name here